# SDR HNAA0700093

- Difficulty date: May 26, 2007
- Submitted: May 29, 2007
- Operation: Air carrier
- Aircraft: N327
- Make and model: Dhav DHC8311
- Aircraft serial: 261
- Aircraft time: 26,779 hours, 42,989 cycles
- Engine: Pwa PW123
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 78279010
- Part serial: 950650
- Condition: Odor
- Part time: 469 hours, 556 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AIRCRAFT DIVERTED EN ROUTE TO ROA WITH SMOKE IN CABIN AND COCKPIT.  THE FC DID DROP THE O2 MASK.  THE COCKPIT CREW DID SMELL SMOKE, FLIGHT ATTENDANT CHECKED THE LAV AND CARGO BIN.  REMOVED AND REPLACED FWD ACM.
